# SDR DALA2017032602397

- Difficulty date: March 24, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 79,830 hours, 36,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT INOP F/C BULKHEAD.  REPLACED FLOOR PROX LIGHT ASSY.
